Posted by: Nana | 2012-11-16

Depo problems

Good day Doc

I live in a very small town with only one docter which i know since child and not comfortable goinge to.
I have been on the depo for 2 years, im married and 27 years old,
I would not like to get pregnant within 2 years, but would like to stop depo, it took my libido away i picked up weight my breasts are permantley very sore ect, what pill would be the best? im also 110kg and i know some pills work only if you are 90kg or less, im very sceptic about pill got pregnant while using femodene.
then second question every time about 2 weeks before my next shot, like now my next shot is 29/11 and today i have been starting to menstruate heavily that last for about 2-3 days before i go for my shot. Is it normal?

Thanks for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The Depo-Provera causes atrophy of the inner lining of the uterus. You will first need an oral contraceptive that is high in estrogen before changing to a tri-cyclic oral contraceptive. You will have to consult your doctor about your weight. Blood tests will have to be done to exclude diabetes, hypothyroidism and insulin resistance. If possible, consult a dietrician and start with regular cardio-vascular exercise, as soon as possible.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.